MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ajo.2003.09.044

Медицинская библиотека · American journal of ophthalmology · 2004

Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection.

Gallardo Mark J, Johnson Daniel A

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

PURPOSE: To report a case of cutaneous skin hypopigmentation following a posterior sub-Tenon triamcinolone acetonide injection for uveitis.

DESIGN

Observational case report.

METHODS

A 28-year-old African American female with Adamantiades-Behcet disease and panuveitis was administered a posterior sub-Tenon injection of triamcinolone acetonide and developed cutaneous hypopigmentation.

RESULTS

The patient developed skin hypopigmentation of the upper eyelid adjacent to the site of the sub-Tenon injection.

CONCLUSION

Injection of corticosteroids into the sub-Tenon space can cause hypopigmentation of the adjacent tissues, especially in heavily pigmented individuals.

Для цитирования: Gallardo Mark J, Johnson Daniel A. Cutaneous hypopigmentation following a posterior sub-tenon triamcinolone injection.. American journal of ophthalmology. 2004. DOI: 10.1016/j.ajo.2003.09.044.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.